Alert archive / Florida / Small Craft Advisories in 2020
Small Craft Advisory 39, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jun 1, 2020, 3:52 AM EDT. It took effect at Jun 1, 2020, 12:04 PM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2020, 3:52 AM EDT (07:52 UTC)
- In effect from
- Jun 1, 2020, 12:04 PM EDT
- Expired
- Jun 2, 2020, 10:00 PM EDT
- In force
- 34 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
487 WHUS72 KMLB 010752 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 352 AM EDT Mon Jun 1 2020 AMZ550-552-020800- /O.NEW.KMLB.SC.Y.0039.200601T2100Z-200602T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 352 AM EDT Mon Jun 1 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM EDT TUESDAY... * WHAT...East winds 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...From 5 PM this afternoon to 4 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ570-572-020800- /O.NEW.KMLB.SC.Y.0039.200601T2100Z-200602T2000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 352 AM EDT Mon Jun 1 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 PM EDT TUESDAY... * WHAT...East winds 20 kt with gusts up to 25 kt and seas 6 to 7 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...From 5 PM this afternoon to 4 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ575-020800- /O.NEW.KMLB.SC.Y.0039.200602T0300Z-200602T2000Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 352 AM EDT Mon Jun 1 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EDT TUESDAY... * WHAT...East winds 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 11 PM this evening to 4 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
3 follow-up statements
529 WHUS72 KMLB 011604 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1204 PM EDT Mon Jun 1 2020 AMZ550-552-020800- /O.EXT.KMLB.SC.Y.0039.200601T1604Z-200602T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 1204 PM EDT Mon Jun 1 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY... * WHAT...East winds 20 kt with gusts up to 30 kt and seas 5 to 7 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 4 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ570-572-020800- /O.EXT.KMLB.SC.Y.0039.200601T1604Z-200602T2000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 1204 PM EDT Mon Jun 1 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT TUESDAY... * WHAT...East winds 20 kt with gusts up to 30 kt and seas 6 to 7 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...Until 4 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ575-020800- /O.CON.KMLB.SC.Y.0039.200602T0300Z-200602T2000Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 1204 PM EDT Mon Jun 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EDT TUESDAY... * WHAT...East winds 20 kt with gusts up to 25 kt and seas 5 to 7 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 11 PM this evening to 4 PM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
218 WHUS72 KMLB 020650 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 250 AM EDT Tue Jun 2 2020 AMZ555-022000- /O.EXB.KMLB.SC.Y.0039.200602T0800Z-200602T2000Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 250 AM EDT Tue Jun 2 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...East winds 20 kt with gusts up to 25 kt and seas 5 to 7 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ550-552-022000- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-200602T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 250 AM EDT Tue Jun 2 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...East winds 20 kt with gusts up to 25 kt and seas 5 to 7 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ570-572-575-022000- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-200603T0200Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 250 AM EDT Tue Jun 2 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...East winds 20 kt with gusts to around 25 kt and seas 6 to 8 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
440 WHUS72 KMLB 021938 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 338 PM EDT Tue Jun 2 2020 AMZ550-552-555-030200- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-200603T0200Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 338 PM EDT Tue Jun 2 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...East winds 20 kt with gusts up to 25 kt and seas 5 to 7 feet. * WHERE...Flagler Beach to Jupiter Inlet 0-20 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ570-572-575-030200- /O.CON.KMLB.SC.Y.0039.000000T0000Z-200603T0200Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 338 PM EDT Tue Jun 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...East winds 20 kt with gusts to around 25 kt and seas 5 to 7 feet. * WHERE...Flagler Beach to Jupiter Inlet 20-60 nm. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at May 31, 9:59 PM EDT, 5 hours 53 minutes earlier.
Area forecast discussion, May 31, 9:59 PM EDT, 5 hours 53 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 959 PM EDT Sun May 31 2020 .UPDATE... Evening Update...Change of pace tonight compared to the last several days of the wet season; only isolated sparks of convection along the sea breeze boundaries which quickly came to a halt soon after sunset. DCAPE on the evening XMR sounding remained exceptionally impressive, but drier air filtering south limited any potential for downbursts tonight. A few remaining storms continue outside of the forecast area currently, and may trickle into the area through midnight, but will mainly be confined across the interior, over northern Lake/Volusia counties and along the Kissimmee River basin. Greatly reduced PoPs for the overnight hours, leaving less than 30% prior to midnight and eliminating mentions over land after midnight. Dropped lows just a degree or so, bottoming out in the lower 70s tonight. Current forecast on track. && .AVIATION... Anticipation of a sea breeze collision and TSRA over interior terminals this afternoon and evening never materialized, with VFR persisting through early tomorrow. Small chance for showers over the far interior, but should remain away from terminals and low impact. Overnight, winds become variable, returning to NE soon after daybreak. Tomorrow afternoon, a backdoor front will approach the area, tightening the pressure gradient and increasing east winds to 15-20 kts with gusts as high as 25 knots especially across the north and coastal terminals north of KMLB. && .MARINE... Tonight...Potential for isolated showers over the Atlantic through the early morning, with a very low chance for lightning strikes. Light and variable winds will swing northeasterly by daybreak, with seas of 2-3 ft. Monday...(previous) Winds becoming ENE, as a weak surface trough moves into the area and washes out. Wind speeds increasing to around 15 kts nearshore and 15-20 kts offshore Monday afternoon into the evening. Seas rapidly deteriorating, becoming 5-7 ft offshore north of the Cape in the afternoon and 3-5 ft elsewhere. Seas across all east central Florida nearshore and offshore zones are expected to become 5-7 ft by Monday night. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 84 71 82 / 10 30 10 10 MCO 72 89 72 85 / 30 40 20 20 MLB 73 84 75 82 / 20 30 30 30 VRB 72 85 73 83 / 20 40 30 30 LEE 73 90 72 87 / 30 30 10 20 SFB 71 88 70 84 / 30 40 20 20 ORL 73 89 72 84 / 30 40 20 20 FPR 73 86 74 83 / 20 40 30 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Smith/Weitlich/Watson
Hazardous weather outlook, May 31, 9:32 PM EDT, 6 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 932 PM EDT Sun May 31 2020 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-011345- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 932 PM EDT Sun May 31 2020 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... Isolated thunderstorms will be possible over the interior through midnight. Main threats are lightning strikes and wind gusts up to 40 mph. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Lightning storms will diminish in coverage through mid week, but then increase once again from late week into next weekend. Deadly cloud to ground lightning strikes, localized flooding from heavy rainfall, and gusty winds will be the primary storm threats. The risk of rip currents will likely remain moderate this week. Increasing winds tomorrow behind a approaching boundary will likely lead to hazardous marine conditions for small craft into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Smith
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 2:55 AM EDT | Areal Flood Advisory | MLB | Seminole, Volusia | 95 min |
| Jun 1, 11:54 AM EDT | Lake Wind Advisory | MLB | Lake, Orange, Seminole, Volusia | 8 hr |
Nearby
Small Craft Advisories in Florida, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.